# SDR DALA2024062106303

- Difficulty date: June 19, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727a-827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0403708) CORROSION ON AFT CARGO ZEE CHANNEL FROM STA 727A TO 827, LBL 23. REPAIRED IAW B737 SRM 53-00-53-2R-5 FROM STA 727 TO STA 847 C.
